Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1977, Volume 11, Issue 2, Pages 317–333
DOI: https://doi.org/10.1070/IM1977v011n02ABEH001719
(Mi im1805)
 

This article is cited in 382 scientific papers (total in 383 papers)

Diameters of some finite-dimensional sets and classes of smooth functions

B. S. Kashin
References:
Abstract: Estimates of the diameters of certain sets in the Banach spaces Lq(0,1) and lqn are given; in particular, the orders of the diameters dn(Wpr,Lq), p<q, r>1, are completely determined.
Bibliography: 18 titles.
Received: 27.02.1976
Bibliographic databases:
Document Type: Article
UDC: 517.5
MSC: Primary 52A05, 46E30; Secondary 46E15, 52A45, 52A40
Language: English
Original paper language: Russian
Citation: B. S. Kashin, “Diameters of some finite-dimensional sets and classes of smooth functions”, Math. USSR-Izv., 11:2 (1977), 317–333
Citation in format AMSBIB
\Bibitem{Kas77}
\by B.~S.~Kashin
\paper Diameters of some finite-dimensional sets and classes of smooth functions
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 2
\pages 317--333
\mathnet{http://mi.mathnet.ru/eng/im1805}
\crossref{https://doi.org/10.1070/IM1977v011n02ABEH001719}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=481792}
\zmath{https://zbmath.org/?q=an:0354.46021|0378.46027}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1977FE22000006}
Linking options:
  • https://www.mathnet.ru/eng/im1805
  • https://doi.org/10.1070/IM1977v011n02ABEH001719
  • https://www.mathnet.ru/eng/im/v41/i2/p334
  • This publication is cited in the following 383 articles:
    1. V. M. Bukhshtaber, “Poperechniki Kolmogorova, mnogoobraziya Grassmana i razvertka vremennykh ryadov”, Matem. sb., 216:3 (2025), 49–68  mathnet  crossref
    2. A. A. Vasil'eva, “Estimates for the Kolmogorov widths of an intersection of two balls in a mixed norm”, Sb. Math., 215:1 (2024), 74–89  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Vasil'eva, “Kolmogorov widths of an intersection of a finite family of Sobolev classes”, Izv. Math., 88:1 (2024), 18–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. David Krieg, Peter Kritzer, “Homogeneous algorithms and solvable problems on cones”, Journal of Complexity, 83 (2024), 101840  crossref
    5. Antonious M. Girgis, Suhas Diggavi, “Multi-Message Shuffled Privacy in Federated Learning”, IEEE J. Sel. Areas Inf. Theory, 5 (2024), 12  crossref
    6. A.A. Vasil'eva, “Kolmogorov widths of an intersection of a family of balls in a mixed norm”, Journal of Approximation Theory, 2024, 106046  crossref
    7. S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Qianxi Li, Qiurong Yan, Jiawei Dong, Jia Feng, Jiaxin Wu, Jianzhong Cao, Guangsen Liu, Hao Wang, “Single-pixel imaging based on self-supervised conditional mask classifier-free guidance”, Opt. Express, 32:11 (2024), 18771  crossref
    9. A. A. Vasil'eva, “Kolmogorov widths of a Sobolev class with constraints on derivatives in different metrics”, Sb. Math., 215:11 (2024), 1468–1498  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    10. A. A. Vasil'eva, “Kolmogorov widths of anisotropic function classes and finite-dimensional balls”, Eurasian Math. J., 15:3 (2024), 88–93  mathnet  crossref
    11. A. A. Vasil'eva, “Kolmogorov Widths of the Intersection of Two Finite-Dimensional Balls in a Mixed Norm”, Math. Notes, 113:4 (2023), 584–586  mathnet  crossref  crossref  mathscinet
    12. B. S. Kashin, D. G. Romskii, “An Efficient Algorithm for Decomposing a Vector into Two Vectors with a Small Uniform Norm”, Math. Notes, 114:6 (2023), 1484–1487  mathnet  crossref  crossref
    13. A. A. Vasileva, “Kolmogorovskie poperechniki peresecheniya dvukh vesovykh klassov Coboleva na otrezke s odinakovoi gladkostyu”, Tr. IMM UrO RAN, 29, no. 4, 2023, 55–63  mathnet  crossref  elib
    14. Inung Wijayanto, Annisa Humairani, Sugondo Hadiyoso, Achmad Rizal, Dasari Lakshmi Prasanna, Suman Lata Tripathi, “Epileptic seizure detection on a compressed EEG signal using energy measurement”, Biomedical Signal Processing and Control, 85 (2023), 104872  crossref
    15. V. D. Milman, “Essay on Kashin's Remarkable 1977 Decomposition Theorem”, Proc. Steklov Inst. Math., 319 (2022), 200–208  mathnet  crossref  crossref
    16. V. M. Tikhomirov, “Three Stages in the Development of Approximation Theory”, Proc. Steklov Inst. Math., 319 (2022), 1–12  mathnet  crossref  crossref  mathscinet
    17. A. A. Vasil'eva, “Bounds for the Kolmogorov Widths of the Sobolev Weighted Classes with Conditions on the Zero and Highest Derivatives”, Russ. J. Math. Phys., 29:2 (2022), 249  crossref
    18. B. Kashin, E. Kosov, I. Limonova, V. Temlyakov, “Sampling discretization and related problems”, J. Complexity, 71 (2022), 101653–55  mathnet  crossref  scopus
    19. B. Klartag, V. Milman, Analysis at Large, 2022, 203  crossref
    20. A.A. Vasil'eva, “Kolmogorov widths of intersections of finite-dimensional balls”, Journal of Complexity, 72 (2022), 101649  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:2526
    Russian version PDF:772
    English version PDF:105
    References:173
    First page:6
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025